Couldn't find what you looking for?

TRY OUR SEARCH!

I recently stopped taking Junel birth control and have been bleeding for almost three weeks now. I stopped due to the fact it made my mood swings horrible and I was still experiencing bad cramping. The first week was light like my normal period, then cramping all last week and now just HEAVY bleeding. I'm going to the doctor soon to ask for a lower dosage of birth control. Just the heavy bleeding is worrying me. My normal periods last about 5-7 days but this seems out of hand.

Loading...

Hi Talking Demons,

Chances are the hormones helped to regulate your periods and cramping/bleeding associated with it.  This always happened to me too.  I dealt with it and often would go to the ER (I'm from Canada) and get them to stop or slow down bleeding and pain meds for the cramping.  Sometimes after the bleeding would stop from the ER it would come back again after a couple of days. 

I'm sure you know but the signs to be aware of with heavy menstrual bleeding is: if you fill a pad every hour or less, passing clots the size of your fist or larger, or becomes increasingly more and more.

Hope this helps

Reply

Loading...